Simple, Efficient Routing Schemes for All-Optical Networks

M. Flammini, C. Scheideler, Theory Comput. Syst. 32 (1999) 387.

Download
No fulltext has been uploaded.
Journal Article
Author
;
Publishing Year
Journal Title
Theory Comput. Syst.
Volume
32
Issue
3
Page
387--420
LibreCat-ID

Cite this

Flammini M, Scheideler C. Simple, Efficient Routing Schemes for All-Optical Networks. Theory Comput Syst. 1999;32(3):387-420. doi:10.1007/s002240000123.
Flammini, M., & Scheideler, C. (1999). Simple, Efficient Routing Schemes for All-Optical Networks. Theory Comput. Syst., 32(3), 387–420. http://doi.org/10.1007/s002240000123
@article{Flammini_Scheideler_1999, title={Simple, Efficient Routing Schemes for All-Optical Networks}, volume={32}, DOI={10.1007/s002240000123}, number={3}, journal={Theory Comput. Syst.}, author={Flammini, Michele and Scheideler, Christian}, year={1999}, pages={387–420}}
Flammini, Michele, and Christian Scheideler. “Simple, Efficient Routing Schemes for All-Optical Networks.” Theory Comput. Syst. 32, no. 3 (1999): 387–420. doi:10.1007/s002240000123.
M. Flammini and C. Scheideler, “Simple, Efficient Routing Schemes for All-Optical Networks,” Theory Comput. Syst., vol. 32, no. 3, pp. 387–420, 1999.
Flammini, Michele, and Christian Scheideler. “Simple, Efficient Routing Schemes for All-Optical Networks.” Theory Comput. Syst. 32.3 (1999): 387–420. Web.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar